# SDR EIAA980241

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1480
- Part time: 55,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK DURING ACCOMPLISHMENT OF EO 53-747-513-98, REV A, AT 8 EACH LOCATIONS, CRACKS WERE FOUND AT FASTENER HOLES ON  THE 1480 BULKHEAD NRC 5971-5972-5973-5974-5994-5995-5996-6154-6184-6171.  ALL CRACKED FASTENER HOLES REPAIRED BY OVERSIZE REAMING AND BUSHING INSTALLATION ON THE 1480 BULKHEAD FITTING PER RS R-53-43-33847 AND 8110-3 AND ECRA 477-51-41-1 DATED 8-31-98.  (X)
